# SDR 97UAL900200

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956UA
- Make and model: Boeing 737522
- Aircraft serial: 26704
- Engine: Ge CFM56*
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4051601936
- Condition: Malfunctioned
- Location: Autoflight Syst
- Part time: 62,001 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, LOST ENTIRE MODE CONTROL PANEL.  NO AUTOTHROTTLE AND NO CONTROL OF CAPTAIN'S NAV INSTRUMENTS.  RETAINED CONTROL OF FIRST OFFICERS NAV INSTRUMENTS AND STANDBY INSTRUMENTS.  *S/D*  REPLACED MODE CONTROL PANEL 4051601-936.  MODE CONTROL PANEL WAS TESTED BY THE SHOP AND RETURNED TO STOCK.  NO DEFECTS WERE FOUND.
